Analytic partial orders and oriented graphs

Volume 192 / 2006

Alain Louveau Fundamenta Mathematicae 192 (2006), 233-243 MSC: Primary 03E15, 04A15. DOI: 10.4064/fm192-3-3

Abstract

We prove that there is no maximum element, under Borel reducibility, in the class of analytic partial orders and in the class of analytic oriented graphs. We also provide a natural jump operator for these two classes.

Authors

  • Alain LouveauInstitut de Mathématiques de Jussieu
    Analyse Fonctionnelle, boîte 186
    Université Paris 6
    4 Place Jussieu
    F-75252 Paris Cedex 05, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image